My boyfriends urine seems to have an oily film over it, why is that? also he is breaking out all over my buttocks, shoulders upper thighs and back with pimple like bumps that have heads on them and pop. What can be causing this reaction?
The most common cause of oily urine is ketones in urine. These appear in individuals with uncontrolled diabetes and also during periods of starvation or a stringent dietary regimen. Presence of oily substance in urine along with orangish or dark yellow-colored urine can be attributed to biliary disease or jaundice. Increase your intake of water and avoid caffeine and alcohol. Pimple like bumps can be due to boils, folliculitis, impetigo or pyoderma.Topical antibiotics and oral antibiotics may help. Maintain good hygiene. Avoid popping them or scratching them. This can spread the infection. For more queries and assistance see a physician. I hope it helps.
Best wishes and regards!
Sound like diabetes, does the urine smell like fruity?, does your boyfriend breath smell like acetone? When a person can't used sugar, the body starts to use lipids, the by-product is acetyl-CoA that is converted to different ketones that are used in the brain as a energy source, the excess (same as sugar) is eliminated in the urine. If your boyfriend has diabetes, you could put a drop of urine next to ants, if the urine contains a high amount of sugar , the ant will rush, or you can get a glucose fasting test (any clinical lab can do this test) to see your boyfriend's response to a control input of sugar.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.